# SDR AALA202111126506

- Difficulty date: November 9, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 77,307 hours, 30,461 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Fitting
- Part number: D5347550700011
- Condition: Corroded
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT, DOOR FRAME ATTACH FITTING AFT LUG AT FR 53 AND S38R. REPLACED FITTING PER SRM 51-42-11.
